# SDR ASAA2019121633606

- Difficulty date: December 13, 2019
- Submitted: December 17, 2019
- Operation: Air carrier
- Aircraft: N534AS
- Make and model: Boeing 737890
- Aircraft serial: 35202
- Aircraft time: 35,255 hours, 10,162 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Wire Harness
- Part number: CA24402
- Condition: Damaged
- Location: #2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND MW0326 CORE FIRE DETECTION HARNESS DAMAGE WHILE PERFORMING TASK CARD N8420001. GROUNDED - YES. REMOVED AND REPLACED CORE FIRE DETECTION HARNESS MW0326 IAW B737-800 AMM 26-11-02-000-802 / 26-11-02-400-802. ACCOMPLISHED ENGINE FIRE DETECTION OPC REF AMM 26-11-00-710-801 OPC GOOD. ETOPS GROUND VERIFICATION SUCSESSFUL.
